# SDR 2023F00304

- Difficulty date: September 25, 2023
- Submitted: October 11, 2023
- Operation: General aviation
- Aircraft: N934CW
- Make and model: Cessna 525
- Aircraft serial: 5250934
- Aircraft time: 642 hours, 539 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cam
- Part number: UNKNOWN
- Part serial: NA
- Condition: Hung Up
- Location: Zone 800
- Part time: 641 hours
- Component: Nose Gear Door, Cessna
- Component part number: UNKNOWN
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE BAGGAGE DOOR NOT LOCKED LIGHT CAME ON IN TURBULENCE ON FINAL AFTER EXTENDING GEAR.  NORMAL APPROACH AND LANDING CONTINUED. LOCK CAM THAT MAKES CONTACT WITH SWITCH WAS FOUND TO BE OUT OF ADJUSTMENT BY MAINTENANCE.
